| Model Number |
2R8546 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3/d10: the event occurred in december 2025.D4: unique identifier (udi) #: the lot number (10) is unknown; therefore, the udi number only will contain the device identifier (01).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system, non dehp continu flo solution set leaked prior to the anti siphon valve during a total parenteral nutrition(tpn) infusion.The tpn was being infused through a dual lumen internal jugular line.The tubing setup was changed to resolve the issue.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: d9, h3, h6(update codes), h11.H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure and clear passage under water testing were performed on the sample; the device was found to be within the product specifications.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.